# SDR COMA9620001

- Difficulty date: January 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N704C
- Make and model: Swrngn SA227AC
- Aircraft serial: AC704
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Potentiometer
- Part number: 850110
- Condition: Defective
- Location: Te Flaps
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS WOULD NOT EXTEND DURING LANDING APPROACH.  REPLACED THE FLAP POSITION TRANSMITTER.
